# SDR SWIA2020041750165

- Difficulty date: March 19, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 40,498 hours, 34,189 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H WING FUEL ACCESS PANEL LOCATION 650CB HAS PITTING ON EDGE (MARKED)   (C-CHECK) RO 4/16/2020   BLENDED OUT DAMAGED AREAS AS REQUIRED ON RH WING FUEL ACCESS PANEL LOCATION 650CB PER REO. GAP CHECK AND LEAK CHECK ARE GOOD. SEE CONTINUATION FOR DETAILS.
